Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``On the lcm of the differences of eight primes''

Author: François Morain
Journal: Math. Comp. 54 (1990), 911
MSC: Primary 11A41; Secondary 11A07, 11Y05
Original Article: Math. Comp. 52 (1989), 225-229.
MathSciNet review: 1043343
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11A07, 11Y05

Retrieve articles in all journals with MSC: 11A41, 11A07, 11Y05

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society